# SDR SWIA200718251

- Difficulty date: May 21, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 12,436 hours, 8,941 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT WINDSHIELD CRACKED ON CLIMB-OUT, RETURNED TO SLC.  LEFT WINDSHIELD WAS REPLACED IAW MM 56-11-01, P/N OFF: NP-139321-003  S/N OFF: 02085H2662.
